# SDR SIMA20250914002

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 22,898 hours, 15,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GATE AGENT STATES THAT THE L1 CABIN DOOR HANDLE IS VERY HARD TO LIFT UP AND OPEN FROM THE OUTSIDE WHEN OPENING THE DOOR PERFORM OPC OF L1 DOOR IAW:AMM 52-11-00 OPC GOOD
